# SDR SWIA201232457

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 17,410 hours, 12,168 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S LEFT SHOULDER BELT PART OF HARNESS BINDING.  (FLT 4469)  REMOVED AND REPLACED CO-PILOT INERTIA REEL ON THE SHOULDER HARNESS.
